# SDR IPXA2024031926496

- Difficulty date: March 13, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 70,845 hours, 24,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146T565115
- Condition: Corroded
- Location: Cargo Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - FOUND BULK CARGO PLATE CRACK AT CEILING AREA STA 1602 LBL 66 (REPLACE) PERFORMED THE CHROMIC ACID ANODIZE I.A.W. EGAT WORK SHEET NO:40274 STEP 7 AND SPWPS-AN-004 REV.22 AND SPDS-AN-001 REV.39.  OPEN
